# SDR VNAA2012050400006

- Difficulty date: May 4, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 19,776 hours, 19,579 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 2322H000004
- Part serial: NGL003700
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,562 hours, 3,276 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE RED MESSAGE UPON GEAR-UP SELECTION AFTER TAKEOFF.  CREW RAN QRH, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT LANDING GEAR SYSTEM, REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
